# SDR SIMA201119303

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 18,734 hours, 15,693 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 1110
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4176 THE CREW REPORTED THAT WHILE ON APPROACH WHEN LOWERED GEAR HEARD THE DOORS COME OPEN.  THE CREW RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE.  THE CREW REPORTED THEY DID NOT HEAR THE GEAR GO DOWN.  THE CREW MANUALLY DROPPED THE GEAR.  THE CREW DID A FLYBY TO CONFIRM THE GEAR WAS DOWN.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IAW EMB 145 AMM 32-32-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
